MathSciNet Relay Station
MathSciNet bibliographic data
MR2216249 (2007a:55024) 55U35 (18G15)
Gillespie, James The flat model structure on complexes of sheaves. Trans. Amer. Math. Soc. 358 (2006), no. 7, 2855–2874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement